• Solutions
    • Surgical
    • Non-surgical
  • Discussions
  • B&A Photos
  • Providers
  • Pricing

    header.nav_items.

madi199115 June 2023

Allergy or infection?

I got a youth vaccination around 20 days ago. Then, like 10 days after that, I went ahead and got 3ml of filler in my chin, lip, and that area around my nose (nazolabial, I think). But now, 10 days after the filler, my face went all freezing cold and turned super red. I'm feeling pretty awful. Not sure if it's an infection or some sort of allergy. Any suggestions on what I should do? Just so you know, I didn't have any issues with Teosyal filler when I got it last year.

Type here
Dr. Cihan Bolat
Dermatologist & Cosmetologist

Mesotherapy, filling and all other applications should be performed by physicians and clinics. The products used must be class 3 certified, that is, injectable licensed. After procedures such as filling, mesotherapy, redness and swelling can be seen for up to 3-4 hours. In prolonged cases, it is necessary to consult a physician and get information about the reaction that develops. If an infection has occurred, antibiotic treatment or even dissolution of the filling may be required. If it is an allergy, short-term allergy medication may be required.

Aesthetic Plastic Surgeon

It is known that fillers cause temporary reactions in those who have been vaccinated against Covid 19. It is useful to consult an allergist about your condition. I also recommend that you get the opinion of your doctor who performs the filling.

Medical Physician Aesthetic

Every medical procedure can have side effects, such as allergies. While redness-like complaints seen in the acute period after the procedure suggest allergy, symptoms such as redness, temperature increase and pain in the area where the procedure is performed in the later period suggest infection. After being examined and diagnosed by a physician, it is necessary to begin treatment.